# SDR UPS06547197

- Difficulty date: January 30, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 16,547 hours, 11,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 141N65313
- Condition: Gouged
- Location: Crew Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK CREW ENTRY DOOR LATCHES UPPER AND LOWER, HAVE DEEP GOUGED MARK APPROX 2.0 INCH LONG EACH.  BLENDED AREA UPPER & LOWER LATCHES CAM IAW SRM 51-10-02.
